MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926020270
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Fatigue (1849); Occlusion (1984)
Date of Event 10/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.Complainant name: (b)(6) hosp.Device evaluated by mfr: the device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is anticipated procedural complication as the event is due to a known physiological effect of the procedure noted within the directions for use, and/or device labeling.(b)(4).
 
Event or Problem Description
(b)(6) study.It was reported that restenosis occurred.In (b)(6) 2016, the patient presented with unstable angina (braunwald classification: iiib) and was referred for cardiac catheterization.The target lesion was located in the mid left anterior descending artery (lad) with 90% stenosis and was 16mm long with a reference vessel diameter of 2.75mm.The target lesion was treated with pre-dilatation and placement of a 2.75mm x 20mm study stent with 0% residual stenosis.The following day, the patient was discharged on dual antiplatelet therapy.In (b)(6) 2017, the patient visited the study hospital reporting intermittent palpitations, substernal chest pressure (nitroglycerin 5-6 times over last month) and was in sinus.The patient also reported increasing fatigue over the last 6 months.In (b)(6) 2017, the patient presented with chest pain and abnormal stress test.The patient was hospitalized for scheduled cardiac catheterization.Coronary angiography revealed 80% stenosis in mid lad, immediately prior to the study stent which was open.The 80% stenosis at mid lad was treated with 3.0x16mm synergy stent implanted within 5mm of the study stent.Post-dilatation the residual stenosis was 0%.The proximal lad also had revascularization.The following day, the event was considered as resolved and the subject was discharged on the same day.

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7136283
Report Number2134265-2017-12534
Device Sequence Number10786523
Product Code NIQ
UDI-Device Identifier08714729840169
UDI-Public08714729840169
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/17/2017
Device Model NumberH7493926020270
Device Catalogue Number39260-2027
Device Lot Number0019297665
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2017
Initial Report FDA Received Date12/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR